# SDR DALA2019083095085

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON RIB INTERNAL STRUCTURE IN THE LT HORIZONTAL STABILIZER, LOCATED 42 INCHES FROM FUSELAGE SKIN.   REPAIRED IAW ETI-37-19-310 REV. ORIGINAL, ER/A 580725-14 REV. ORIGINAL SECTION I AND  SRM 55-10-09 REPAIR 4 AND REPAIR 5.
